MathSciNet Relay Station
MathSciNet bibliographic data
MR1707533 28A20 (26A21 54C30)
Wagner-Bojakowska, Elżbieta; Wilczyński, Władysław Cauchy condition for the convergence in category. Proc. Amer. Math. Soc. 128 (2000), no. 2, 413–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement